Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Equivariant covers for hyperbolic groups

Arthur Bartels, Wolfgang Lück and Holger Reich

Geometry & Topology 12 (2008) 1799–1882
Abstract

We prove an equivariant version of the fact that word-hyperbolic groups have finite asymptotic dimension. This is important in connection with our forthcoming proof of the Farrell–Jones conjecture for K(RG) for every word-hyperbolic group G and every coefficient ring R.

Keywords
equivariant, hyperbolic groups, flow spaces, asymptotic dimension
Mathematical Subject Classification 2000
Primary: 20F65, 20F67
Secondary: 37D40, 57M07
References
Publication
Received: 28 September 2006
Accepted: 7 February 2008
Published: 4 July 2008
Proposed: Martin Bridson
Seconded: Steve Ferry, Ralph Cohen
Authors
Arthur Bartels
Westfälische Wilhelms-Universität Münster
Mathematisches Institut
Einsteinstr. 62, D-48149 Münster, Germany
http://www.math.uni-muenster.de/u/bartelsa/bartels
Wolfgang Lück
Westfälische Wilhelms-Universität Münster
Mathematisches Institut
Einsteinstr. 62, D-48149 Münster, Germany
http://www.math.uni-muenster.de/u/lueck
Holger Reich
Heinrich-Heine-Universität Düsseldorf
Mathematisches Institut
Universitätsstr. 1, D-40225 Düsseldorf, Germany
http://reh.math.uni-duesseldorf.de/\%7Ereich/